Prof. Xiaoxing Chen
Department of Mathematics
Fuzhou University, China
Professor
Email: cxxing79@fzu.edu.cn
Qualifications
Professor, Fuzhou University, China
Publications (Selected)
-
Hongjie Pan, Xiaofeng Chen∗, Jiao Pu and Xiaoxing Chen, Global Dynamics of a Planar Filippov System with Symmetry, International Journal of Bifurcation and Chaos, Vol. 30, No. 7 (2020) 2050105, DOI: 10.1142/S0218127420501059.
-
Fengde Chen, Xiaoxing Chen, Shouying Huang, Extinction of a two species non-autonomous competitive system with Beddington-DeAngelis functional response and the effect of toxic substances, Open Mathematics (formerly Central European Journal of Mathematics), 14(1)(2016) 1157–1173.
-
Xiaoli Xie, Chunhua Zhang, Xiaoxing Chen*, Jiangyong Chen, Almost periodic sequence solution of a discrete Hassell-Varley predator-prey system with feedback control, Applied Mathematics and Computation, 43 (2014), 81-88.
-
Xiaoxing Chen, Xiangyang Hu, Weighted pseudo-almost periodic solutions of neutral functional differential equations, Nonlinear Analysis , Series B: Real World Applications, 12(1) (2011), 601-610.
-
HaijunGuo, XiaoxingChen*, Existence and global attractivity of positive periodic solution for a Volterra model with mutual interference and Beddington-DeAngelis functional response, Applied Mathematics and Computation, 217(2011) 5830–5837.
-
Xiaoxing Chen, Faxin Lin, Almost periodic solutions of neutral functional differential Equations, Nonlinear Analysis, Series B: Real World Applications, 11(2010),1182-1189.
-
Chengying Niu, Xiaoxing Chen*, Almost periodic sequence solutions of a discrete Lotka-Volterra competitive system with feedback control, Nonlinear Analysis, Series B: Real World Applications, 10(2009)3152-3161.
-
Xiaoxing Chen, Periodicity in a Nonlinear Predator-Prey System on Time Scales with State Dependent Delays, Applied Mathematica and Computation, 196(1)(2008)118-128.
-
Chen Xiaoxing, Almost periodic solutions of nonlinear delay population equation with feedback control, Nonlinear Analysis, Series B: Real World Applications, 8(1)(2007), 62-72.
-
Xiaoxing Chen, Periodicity in a Nonlinear Discrete Predator-Prey System with State Dependent Delays, Nonlinear Analysis Series B: Real World Applications, 8(2)(2007), 435-446.
-
Chen Xiaoxing, Permanence and Global Stability for Nonlinear Discrete Model, Advances in Complex Systems, 9(1)(2006), 31-40.